A case of bronchiolitis obliterans organizing pneumonia following CHOP chemotherapy and filgrastim use in a patient with diffuse large B-cell lymphoma

Wou Young Chung, Min Kwang Byun, Jin Hyoung Lee, Chang Hoon Hahn, Shin Myung Kang, Jinseok Kim, San Ho Cho, Young Sam Kim, Se Kyu Kim, Joon Chang, Sung Kyu Kim, Moo Suk Park

Research output: Contribution to journalArticle

Abstract

Bronchiolitis obliterans organizing pneumonia (BOOP) is often diagnosed in patients with pneumonia who respond poorly to antibiotics. BOOP is often idiopathic, and the etiology of the remaining cases has been attributed to a wide range of agents or medical conditions. When a patient develops the clinical symptoms characteristic of BOOP, the medical team must endeavor to determine the etiology of this disease because it can be treated with glucocorticoid and avoidance of the causative agent. In particular, if BOOP is diagnosed during or after chemotherapy for a malignancy, the possible culprit agent can be the anti cancer drugs but other drugs used for supportive care must be also be considered. We report a case of BOOP that arose after CHOP chemotherapy and a filgrastim injection in a patient with a diffuse large B-cell lymphoma.

Original languageEnglish
Pages (from-to)561-565
Number of pages5
JournalTuberculosis and Respiratory Diseases
Volume59
Issue number5
DOIs
Publication statusPublished - 2005 Jan 1

Fingerprint

Cryptogenic Organizing Pneumonia
Lymphoma, Large B-Cell, Diffuse
Drug Therapy
Pharmaceutical Preparations
Glucocorticoids
Neoplasms
Pneumonia
Filgrastim
Anti-Bacterial Agents
Injections

All Science Journal Classification (ASJC) codes

  • Pulmonary and Respiratory Medicine
  • Infectious Diseases

Cite this

Chung, Wou Young ; Byun, Min Kwang ; Lee, Jin Hyoung ; Hahn, Chang Hoon ; Kang, Shin Myung ; Kim, Jinseok ; Cho, San Ho ; Kim, Young Sam ; Kim, Se Kyu ; Chang, Joon ; Kim, Sung Kyu ; Park, Moo Suk. / A case of bronchiolitis obliterans organizing pneumonia following CHOP chemotherapy and filgrastim use in a patient with diffuse large B-cell lymphoma. In: Tuberculosis and Respiratory Diseases. 2005 ; Vol. 59, No. 5. pp. 561-565.
@article{ff80b8996f954fb79f0ee77c3d94d54f,
title = "A case of bronchiolitis obliterans organizing pneumonia following CHOP chemotherapy and filgrastim use in a patient with diffuse large B-cell lymphoma",
abstract = "Bronchiolitis obliterans organizing pneumonia (BOOP) is often diagnosed in patients with pneumonia who respond poorly to antibiotics. BOOP is often idiopathic, and the etiology of the remaining cases has been attributed to a wide range of agents or medical conditions. When a patient develops the clinical symptoms characteristic of BOOP, the medical team must endeavor to determine the etiology of this disease because it can be treated with glucocorticoid and avoidance of the causative agent. In particular, if BOOP is diagnosed during or after chemotherapy for a malignancy, the possible culprit agent can be the anti cancer drugs but other drugs used for supportive care must be also be considered. We report a case of BOOP that arose after CHOP chemotherapy and a filgrastim injection in a patient with a diffuse large B-cell lymphoma.",
author = "Chung, {Wou Young} and Byun, {Min Kwang} and Lee, {Jin Hyoung} and Hahn, {Chang Hoon} and Kang, {Shin Myung} and Jinseok Kim and Cho, {San Ho} and Kim, {Young Sam} and Kim, {Se Kyu} and Joon Chang and Kim, {Sung Kyu} and Park, {Moo Suk}",
year = "2005",
month = "1",
day = "1",
doi = "10.4046/trd.2005.59.5.561",
language = "English",
volume = "59",
pages = "561--565",
journal = "Tuberculosis and Respiratory Diseases",
issn = "1738-3536",
publisher = "The Korean Academy of Tuberculosis and Respiratory Diseases",
number = "5",

}

A case of bronchiolitis obliterans organizing pneumonia following CHOP chemotherapy and filgrastim use in a patient with diffuse large B-cell lymphoma. / Chung, Wou Young; Byun, Min Kwang; Lee, Jin Hyoung; Hahn, Chang Hoon; Kang, Shin Myung; Kim, Jinseok; Cho, San Ho; Kim, Young Sam; Kim, Se Kyu; Chang, Joon; Kim, Sung Kyu; Park, Moo Suk.

In: Tuberculosis and Respiratory Diseases, Vol. 59, No. 5, 01.01.2005, p. 561-565.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A case of bronchiolitis obliterans organizing pneumonia following CHOP chemotherapy and filgrastim use in a patient with diffuse large B-cell lymphoma

AU - Chung, Wou Young

AU - Byun, Min Kwang

AU - Lee, Jin Hyoung

AU - Hahn, Chang Hoon

AU - Kang, Shin Myung

AU - Kim, Jinseok

AU - Cho, San Ho

AU - Kim, Young Sam

AU - Kim, Se Kyu

AU - Chang, Joon

AU - Kim, Sung Kyu

AU - Park, Moo Suk

PY - 2005/1/1

Y1 - 2005/1/1

N2 - Bronchiolitis obliterans organizing pneumonia (BOOP) is often diagnosed in patients with pneumonia who respond poorly to antibiotics. BOOP is often idiopathic, and the etiology of the remaining cases has been attributed to a wide range of agents or medical conditions. When a patient develops the clinical symptoms characteristic of BOOP, the medical team must endeavor to determine the etiology of this disease because it can be treated with glucocorticoid and avoidance of the causative agent. In particular, if BOOP is diagnosed during or after chemotherapy for a malignancy, the possible culprit agent can be the anti cancer drugs but other drugs used for supportive care must be also be considered. We report a case of BOOP that arose after CHOP chemotherapy and a filgrastim injection in a patient with a diffuse large B-cell lymphoma.

AB - Bronchiolitis obliterans organizing pneumonia (BOOP) is often diagnosed in patients with pneumonia who respond poorly to antibiotics. BOOP is often idiopathic, and the etiology of the remaining cases has been attributed to a wide range of agents or medical conditions. When a patient develops the clinical symptoms characteristic of BOOP, the medical team must endeavor to determine the etiology of this disease because it can be treated with glucocorticoid and avoidance of the causative agent. In particular, if BOOP is diagnosed during or after chemotherapy for a malignancy, the possible culprit agent can be the anti cancer drugs but other drugs used for supportive care must be also be considered. We report a case of BOOP that arose after CHOP chemotherapy and a filgrastim injection in a patient with a diffuse large B-cell lymphoma.

UR - http://www.scopus.com/inward/record.url?scp=33644834035&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33644834035&partnerID=8YFLogxK

U2 - 10.4046/trd.2005.59.5.561

DO - 10.4046/trd.2005.59.5.561

M3 - Article

AN - SCOPUS:33644834035

VL - 59

SP - 561

EP - 565

JO - Tuberculosis and Respiratory Diseases

JF - Tuberculosis and Respiratory Diseases

SN - 1738-3536

IS - 5

ER -